A Structure Theory for Linear Dynamic Errors-in-Variables Models

Scherrer, Wolfgang and Deistler, Manfred (1998) A Structure Theory for Linear Dynamic Errors-in-Variables Models. SIAM Journal on Control and Optimization, 36 (6), pp. 2148-2175.

Full text not available from this repository.
Item Type: Article in Academic Journal
Keywords: errors-in-variables, factor analysis, system identification
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 04 Jun 2020 07:05
Last Modified: 04 Jun 2020 07:05
Identification Number or DOI: 10.1137/S0363012994262464
ISSN: 0363-0129
URI: https://irihs.ihs.ac.at/id/eprint/5348

Actions (login required)

View Item View Item